# SDR SWIA200110319

- Difficulty date: October 14, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 12,011 hours, 17,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BRACKET FORWARD OF FRAME 9 IS CRACKED ON LEFT AND RIGHT SIDES OF COCKPIT.  ELIMINATED SHEAR CLIPS AND CUT END OF LEFT AND RIGHT FRAME 9 CHANNEL PER  SB 120-53-0073.
